# SDR KKYA MCL P24 #56

- Difficulty date: March 28, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N113CS
- Make and model: Gulstm GIV
- Aircraft serial: 1049
- Aircraft time: 6,169 hours, 3,406 cycles
- Engine: Rroyce TAY6108
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 7007549902
- Part serial: 91030955
- Condition: Odor
- Location: Cockpit Pedestal
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF SMOKE IN/AROUND COCKPIT PEDESTAL AREA PRIOR TO LANDING.
